# SDR 97FDEA00386

- Difficulty date: July 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushings
- Part number: ARB3846507
- Condition: Galled
- Location: Rt Mlg Trunion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MAIN GEAR FORWARD TRUNNION SUPPORT FITTING, BOTH FWD AND AFT BUSHINGS HAVE MINOR GALLING AND SCORING FROM REMOVAL OF PIVOT PIN AT BOTTOM I/B AREA OF BUSHINGS.  TRUNNION BUSHINGS MEASURED WITH IN WEAR LIMITS 3.754 PER CMM 32-10-02.
